# SDR 2000UALA00547

- Difficulty date: September 13, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 35,397 hours, 5,648 cycles
- Engine: Pwa PW4060
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 43467410413188
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

FAINT ELECTRICAL BURNING SMELL IN FLT DECK ONLY.  TURNED OFFRECIRC FANS AND SMELL DIMINISHED.  NO CB''S POPPED.  UPDATE: FAINT ELEC SMELL NOW DETECTED BY F/A IN MID AND 1ST CLASS, RECIRC OFF AND EQUIP COOLING TO OVERRIDE AND CABIN ALT TO 9500 FT.  O2 MASKS WERE USED IN THE FLIGHT DECK BECAUSE OF THE BURNING SMELL.  *S/D*  REPLACED KORRY LED SWITCH ASSY FOR ''SYS PRESSURE'' IN HYDRAULICS PANEL, ON P5 OVHD PANEL. INSPECTED ALL FLT DECK CB AND INSTRUMENT PANELS AND E&E COMPT PANELS  FOR EVIDENCE OF ELECTRICAL OVERHEATING.  SMELL SEEMS TO BE FROM P5 OVHD HYD PANEL CENTER SYSTEM ''SYS PRESSURE'' LED.  REPLACED KORRY LED SWITCH ASSY FOR ''SYS PRESSURE'' IN HYDRAULICS PANEL.  SWITCH ASSY SENT TO KORRY FOR EVALUATI
